Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Behavior worsened after decrease in Vyvanase dosage, also taking Seroquel. Should I continue with the same dosage?

My son has been on Vyvanse for years. The last 6 months at 50 mg. His Dr suggested we go down to 40 mg over the summer to give him a break . I see his behavior getting worse each day over the 2 weeks since decreasing. I m suprised to see such a difference with just a 10mg difference. I don t know if I should just stick with it or ask to go back up to the 50 mg level. (He is also on 300mg of Seroquel .)
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, Vyvanse should be taken in the morning with or without food. Afternoon doses should be avoided because of the potential for insomnia. The recommended starting dose is 30 mg once daily in the morning in patients ages 6 and above. Dosage may be adjusted in increments of 10 mg or 20 mg at approximately weekly intervals up to maximum dose of 70 mg/day. Dosage should be individualized according to the therapeutic needs and response. Vyvanse should be administered at the lowest effective dosage. Seroquel (quietiapine) is an atypical antipsychotic medication indicated for the treatment of schizophrenia. Will recommend you to consult your physician with the worsening of symptoms of his behaviour. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor